# SDR ABXA20200803179

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,681 hours, 38,139 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

C HYD SYS PRESS CAUTION EICAS MESSAGE DURING TAXI.  AIRCRAFT BACK TO BLOCK AND GROUNDED FOR MAINTENANCE.  ADP DEFERRED AND AIRCRAFT RETURNED TO SERVICE.  DI 17491 ADP CONTROLLER AUTO FUNCTION MEL 29-11-4-1.
